School of Mathematics

Search site

Dr Leonid V Bogachev

Reader
Statistics

Contact details

Room: 8.39
Tel: +44 (0)113 3434972
Email: L.V.Bogachev @ leeds.ac.uk

Current postgraduate students

Jason Anquandah (2016)
Jacob Cancino-Romero (2016)

Publications

Gyarmati-Szabó J, Bogachev LV, Chen H Nonstationary POT modelling of air pollution concentrations: Statistical analysis of the traffic and meteorological impact Environmetrics, 28, 2017
DOI:10.1002/env.2449
View abstract

Bogachev LV; Derfel G; Molchanov SA Analysis of the archetypal functional equation in the non-critical caseProceedings of the 10th AIMS Conference, 132-141 2015
DOI:10.3934/proc.2015.0132
View abstract

Bogachev LV, Derfel G, Molchanov SA On bounded continuous solutions of the archetypal equation with rescaling Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 471, 2015
DOI:10.1098/rspa.2015.0351

Bogachev LV, Zeindler D Asymptotic statistics of cycles in surrogate-spatial permutations Communications in Mathematical Physics, 334, 39-116, 2015
DOI:10.1007/s00220-014-2110-1
View abstract

Bogachev LV Unified derivation of the limit shape for multiplicative ensembles of random integer partitions with equiweighted parts Random Structures and Algorithms, 127, 353-399, 2014
DOI:10.1002/rsa.20540
View abstract

Bogachev LV Limit shape of random convex polygonal lines: even more universality Journal of Combinatorial Theory, Series A, 127, 353-399, 2014
DOI:10.1016/j.jcta.2014.07.005
View abstract

Bogachev L, Daletskii A Gibbs cluster measures on configuration spaces Journal of Functional Analysis, 264, 508-550, 2013
DOI:10.1016/j.jfa.2012.11.002
View abstract

Bogachev L, Daletskii A Cluster point processes on manifolds Journal of Geometry and Physics, 63, 45-79, 2013
DOI:10.1016/j.geomphys.2012.09.007
View abstract

Bogachev LV, Zarbaliev SM Universality of the limit shape of convex lattice polygonal lines Annals of Probability, 39, 2271-2317, 2011
DOI:10.1214/10-AOP607
View abstract

Makhnovskii YA, Berezhkovskii AM, Bogachev LV, Zitserman VY Driven diffusion in a periodically compartmentalized tube: homogeneity versus intermittency of particle motion Journal of Physical Chemistry B, 115, 3992-4002, 2011
DOI:10.1021/jp112393q
View abstract

Bogachev L, Ratanov N Occupation time distributions for the telegraph process Stochastic Processes and their Applications, 121, 1816-1844, 2011
DOI:10.1016/j.spa.2011.03.016
View abstract

Bogachev LV, Zarbaliev SM A proof of the Vershik–Prohorov conjecture on the universality of the limit shape for a class of random polygonal lines Doklady Mathematics, 79, 197-202, 2009
DOI:10.1134/S1064562409020148

Bogachev L, Daletskii A Poisson cluster measures: Quasi-invariance, integration by parts and equilibrium stochastic dynamics Journal of Functional Analysis, 256, 432-478, 2009
DOI:10.1016/j.jfa.2008.10.009
View abstract

Bogachev LV, Gnedin AV, Yakubovich YV On the variance of the number of occupied boxes ADV APPL MATH, 40, 401-432, 2008
DOI:10.1016/j.aam.2007.05.002

Bogachev LV, Derfel G, Molchanov SA, Ockendon JR On bounded solutions of the generalized pantograph equation In Topics in Stochastic Analysis and Nonparametric Estimation. Volume in Honor of Rafail Khasminskii, 145, 29-50, 2008
DOI:10.1007/978-0-387-75111-5_3
View abstract

Bogachev LV Cities as evolutionary systems in random media In The Dynamics of Complex Urban Systems: An Interdisciplinary Approach, 143-162, 2007
DOI:10.1007/978-3-7908-1937-3
View abstract

Bogachev LV, Su Z Central limit theorem for random partitions under the Plancherel measure Doklady Mathematics, 75, 381-384, 2007
DOI:10.1134/S1064562407030143
View abstract

Bogachev LV, Su ZG Gaussian fluctuations of Young diagrams under the Plancherel measure P R SOC A, 463, 1069-1080, 2007
DOI:10.1098/rspa.2006.1808

Bogachev LV Extreme value theory for random exponentials In Probability and Mathematical Physics: A Volume in Honor of Stanislav Molchanov, 42, 41-64, 2007
View abstract

Bogachev LV Limit laws for norms of IID samples with Weibull tails Journal of Theoretical Probability, 19, 849-873, 2006
DOI:10.1007/s10959-006-0036-z
View abstract

Bogachev LV Random walks in random environments In Encyclopedia of Mathematical Physics, 4, 353-371, 2006
DOI:10.1016/B0-12-512666-2/09006-4

Ben Arous G, Bogachev LV, Molchanov SA Limit theorems for sums of random exponentials PROBAB THEORY REL, 132, 579-612, 2005
DOI:10.1007/s00440-004-0406-3

Ben Arous G, Bogachev LV, Molchanov SA Limit laws for sums of random exponentials In Recent Developments in Stochastic Analysis and Related Topics. (1st Sino-German Conference on Stochastic Analysis, Beijing, China, Aug 29 - Sep 03, 2002), 45-65, 2004
View abstract

Bogachev LV, Yarovaya EB On the moments of a branching random walk in a random medium RUSS MATH SURV+, 55, 989-991, 2000

Albeverio S; Bogachev LV; Yarovaya EB Branching random walk with a single source4th International Conference on Difference Equations and Applications (ICDEA 98), 9-19 2000
View abstract

Albeverio S, Bogachev LV, Molchanov SA, Yarovaya EB Annealed moment Lyapunov exponents for a branching random walk in a homogeneous random branching environment Markov Processes and Related Fields, 6, 473-516, 2000
View abstract

Albeverio S, Bogachev LV Branching random walk in a catalytic medium. I. Basic equations. Positivity, 4, 41-100, 2000
View abstract

Bogachev LV, Molchanov SA, Makhnovskii YA, Berezhkovskii AM Correlation effects in the trapping problem: general approach and rigorous results In Stochastic Processes, Physics and Geometry: New Interplays. II: A Volume in Honor of Sergio Albeverio, 29, 29-42, 2000
View abstract

Bogachev LV, Zarbaliev SM Approximation of convex functions by random polygonal lines Doklady Mathematics, 59, 46-49, 1999
View abstract

Albeverio S, Bogachev LV Localization vs. delocalization of random discrete measures Theory of Probability and Its Applications, 43, 519-538, 1999
View abstract

Albeverio S, Bogachev LV Brownian survival in a clusterized trapping medium Reviews in Mathematical Physics, 10, 147-189, 1998
View abstract

Bogachev LV, Yarovaya EB The moment analysis of a branching random walk on a lattice with a single source Doklady Mathematics, 58, 403-406, 1998
View abstract